# SDR G1IA2025060592

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N828FC
- Make and model: Beech C90A
- Aircraft serial: LJ1436
- Aircraft time: 12,542 hours, 16,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50420028155
- Condition: Cracked
- Location: Zone 100
- Part time: 12,542 hours, 16,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN FUSELAGE FRAME LT SIDE AT FS 177.0 DURING FUSELAGE PRESSURE VESSEL INSPECTION.
